# SDR RAIA00409011

- Difficulty date: September 14, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 17,128 hours, 19,186 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 12,862 hours, 12,188 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 31059007
- Part serial: 2485459
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 5,179 hours, 5,094 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

XNA - RT ENGINE OIL PRESSURE ZERO AND RPM FLUX.  MAINTENANCE REMOVED AND REPLACED 32 ENGINE FUEL CONTROL.
